Banasiak, Jacek and Lamb, Wilson (2011) Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 141 (03). pp. 465-480.
momcoagrserev_2_.pdf - Draft Version
In this paper we give an elementary proof of the unique, global-in-time solvability of the coagulation-(multiple) fragmentation equation with polynomially bounded fragmentation and particle production rates and a bounded coagulation rate. The proof relies on a new result concerning domain invariance for the fragmentation semigroup which is based on a simple monotonicity argument.
|Keywords:||semigroups of operators , coagulations, strong solutions, semilinear Cauchy problems, Probabilities. Mathematical statistics, Mathematics(all)|
|Subjects:||Science > Mathematics > Probabilities. Mathematical statistics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||07 Mar 2011 23:25|
|Last modified:||12 Dec 2015 13:53|
Actions (login required)